Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonlinear theorem of ergodic type


Authors: G. Feathers, J. Wayne Pace and W. G. Dotson
Journal: Proc. Amer. Math. Soc. 73 (1979), 35-36
MSC: Primary 47H99
DOI: https://doi.org/10.1090/S0002-9939-1979-0512053-X
MathSciNet review: 512053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem is proved concerning the relationship between a certain collection of mappings and a fixed point for that collection of mappings. The conditions on the mappings are very similar to ones in a paper by W. F. Eberlein.


References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240. MR 0036455 (12:112a)
  • [2] Zdyislaw Opial, Weak convergence of the sequence of successive approximation for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 0211301 (35:2183)
  • [3] J. Wayne Pace, Iterative methods in Banach spaces, Doctoral dissertation, North Carolina State University, Raleigh, N.C., 1972.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99

Retrieve articles in all journals with MSC: 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512053-X
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society